# SDR 2006FA0000817

- Difficulty date: August 16, 2006
- Submitted: August 16, 2006
- Operation: General aviation
- Aircraft: N1850F
- Make and model: Beech E-55
- Aircraft serial: TE1195
- Engine: Cont IO520C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 96091517
- Condition: Separated
- Location: Lt Engine
- Part time: 1,600 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE OB MAGNETO IMPULSE COUPLING FROZE UP, CAUSING MAGNETO HOUSING TO COMPLETELY SEPARATE FROM ENGINE.
